MathSciNet Relay Station
MathSciNet bibliographic data
MR2465544 (2010a:47059) 47B35 (46H99 47A50 47A75 47B06 47L80 47N40)
Seidel, Markus; Silbermann, Bernd Finite sections of band-dominated operators: $l\sp p$-theory. Complex Anal. Oper. Theory 2 (2008), no. 4, 683–699.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement